HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: A generalization of the Kepler problem
Authors: Meng, Guo-Wu
Keywords: Kepler problem
Issue Date: May-2008
Citation: Physics of Atomic Nuclei, v. 71, iss. 5, p. 946-950
Abstract: A generalization of the Kepler problem is constructed and analyzed. These generalized Kepler problems are parametrized by a triple ( D, κ, μ), where the dimension D is an integer ≥3, the curvature κ is a real number, and the magnetic charge μ is a half-integer if D is odd and zero or half if D is even. The key to constructing these generalized Kepler problems is the observation that the Young powers of the fundamental spinors on a punctured space with cylindrical metric are the right analogs of the Dirac monopoles.
Rights: The original publication is available at
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
0509002v6.pdfpre-published version144KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.